Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4983
Title: Some recent results in the homotopy index theory in infinite dimensions
Authors: Rybakowski, Krzysztof P.
Issue Date: 1986
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Krzysztof P. Rybakowski, “Some recent results in the homotopy index theory in infinite dimensions”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 18 (1986), pp. 83-92.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
18 (1986)
Abstract: 
Si fornisce un criterio di ammissibilità nell’ambito della teoria dell'indice di omotopìa in spazi metrici e si confronta la condizione di ammissibilità con la condizione di Palais-Smale. Nel caso di problemi variazionali, si collega l’indice di omotopìa alla nozione di gruppi critici di un punto critico. Infine, si applica la teoria dell’indice di omotopìa per stabilire un «principio di perequazione» per soluzioni periodiche di sistemi del secondo ordine di tipo gradiente.

In this note we give a criterion for admissibility in the homotopy index theory on metric spaces and compare admissibility with the Palais-Smale condition. For variational problems, we relate the homotopy index to the concept of critical groups of a critical point. Finally, we use the homotopy index to establish an «averaging principle» for periodic solutions of second order gradient systems.
Type: Article
URI: http://hdl.handle.net/10077/4983
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.18 (1986)

Files in This Item:
File Description SizeFormat
RybakowskiRendMat18.pdf739.66 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 20

881
checked on Jul 6, 2022

Download(s) 50

322
checked on Jul 6, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.